# SDR 08FDEA02452

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bolt
- Part number: NAS110412
- Condition: Damaged
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE STARTER CONTROL ROD INBD OF ENGINE, NUT HAS NO THREADS SHOWING AND SPRING CLIP NOT BENT OVER BOLT HEAD. PROPERLY INSTALLED NR 3 ENG START CONTROL ROD (UPPER) BOLT AND ATTACHING HARDWARE IAW FX MM 76-11-021-2.
